Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4898
Title: Il triplo linking ed applicazioni nella teoria dei difetti dei mezzi ordinati
The triple linking number and applications to the theory of defects in ordered media
Authors: Tanasi, Corrado
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Corrado Tanasi, “Il triplo linking ed applicazioni nella teoria dei difetti dei mezzi ordinati”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), p. 160 -192.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: 
Sulla frontiera S$^{3}$di un 4-disco D$^{4}$ sia dato un link non
banale di n componenti. Associamo a ciascuna componente un manico
di dimensione 4 e di indice 2 con framing zero. Sulla 4-varietà liscia
W$^{4}$=S$^{3}$+ $\left\{ manici\right\} $ ottenuta, definiamo
un triplo linking. In questo lavoro dimostriamo l'esistenza di una
relazione tra il triplo linking ed il triplo prodotto di Sullivan
sulla frontiera di W$^{4}$ provando come un'informazione (il triplo
linking) data dal link su S$^{3}$ si traduce in un'informazione (triplo
prodotto di Sullivan) sulla coomologia (di indice 1) relativa della
4 -varietà W$^{4}$ rispetto al suo bordo (e viceversa). Si dimostra
poi come il triplo linking è un invariante che permette (insieme ad
altre condizioni) di decidere se un difetto, di tipo anelli di Borromeo,
può essere o no topologicamente stabile nel senso della teoria dei
difetti nei mezzi ordinati.

On the boundary S$^{3}$ of a 4-ball D$^{4}$ we consider a non trivial
link with n components.At each component of the link we attach a handle
with zero framing. In the smooth 4 -manifold W$^{4}$=S$^{3}$+ $\left\{ handles\right\} $
we define the triple linking number. This paper shows a relation between
the triple linking number and the Sullivan's triple product on the
boundary of W$^{4}$ proving that an information (the triple linking
number) over the non trivial link in the S$^{3}$ can be translaled
as a information over the relative cohomology of the 4- manifold W$^{4}$
with respect to its boundary (and vice versa). We also prove that
the triple linking is a topological obstruction for linked singularities
as Borromeo's links in condensed matter.
URI: http://hdl.handle.net/10077/4898
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:
File Description SizeFormat
TanasiRendMat21.pdf2.33 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

1,107
checked on Jul 14, 2019

Download(s)

342
checked on Jul 14, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.